Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Flip Flop feeling in my chest

Hi, about two years ago I started to get these feelings of flip-flop feelings in my chest , along with bloating and a little bit of pressure . I have researched it and so far it said that there is nothing wrong. I am 12 years old and I worry about things like that all of the time. I dont have any stress or anxiety so I dont know what it could be because I get them quite often. Like when I am watching T.V. or laying down, it rarely happens when I am with friends too. I am just a little conserened. If you could answer my question that would be great! :D
Asked On : Mon, 7 Jun 2010
Answers:  1 Views:  873
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Welcome to Healthcaremagic
Thanks for your query
visit your doctor for your thorough personal clinical history and examination and you may require certain blood investigations like CBC( complete blood count) Thyroid profile etc aroutine ECG could also be done.
Take care Wish you good health
Answered: Fri, 9 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor